In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.
Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.
Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.
Thank you for your patience and understanding.
If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.
Keep well and stay safe.
Fast and effective relief from: Joint swelling, muscular aches and rheumatic pain.
Cuprofen ibuprofen tablets provide effective anti-inflammatory relief, which helps with tissue inflammation in rheumatic conditions.
Targeted relief for pain. Since it's launch Nurofen has been used by millions of pain sufferers to provide reliable, fast and effective relief from many painful conditions.
A range of oral pain-relief products which contain Benzydamine Hydrocholiorde, a drug similar to Ibuprofen. Suitable for painful and sore throats.
A range of effective pain relieving ibuprofen tablets containing 200mg or 400mg ibuprofen.
Numark ibuprofen pain relief gel is a generic gel containing the same active ingredient - ibuprofen - as similar branded products. It has been formulated for the effective relief of pain and inflammation.
Ibuleve provides fast and effective pain relief without pills. It reduces swelling and inflammation helping to relieve backache, rheumatic and muscular pain. Please note all Ibuleve products contain ibuprofen.
Powerful relief from rheumatic pain, muscular pain and pain of non-serious arthritic conditions. Contains Felbinac.
Ibuprofen gels and non-medicinal heat patches to relieve aches and pains.
Aromatic massage gel with Glucosamine, Chondroitin and essential oils including Ginger, Eucalyptus, Clove, Lavender & Menthol. Soothes and relaxes joints and muscles.